# SDR CALA2025042404193

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 79,442 hours, 27,522 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11334
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 26ABC INOP.   RECONNECTED CONNECTOR D11334.
